From my personal experience, I'd say get off Alesse immediately!
I think if Yasmin did well for you, that means high estrogen pills are probably better for you. Alesse is probably one of the BCPs with the highest level of androgens which is a cause of hormonal acne. Your doctor will probably say that this isn't necessarily true, it differs between people, blah blah blah, but sometimes I think we're the ones who know our body the best. I was on Alesse a few months ago and it made me break out all over my faces in places that I haven't got a zit on in literally years. That to me wasn't an "initial breakout". I would consider switching Ortho Tri Cyclen (sp?) if you don't feel like switching back to Yasmin. I believe that any BCP that has a higher dose of estrogen will increase the risk of blood clots but it is also what makes those types of pills so effective against acne. If you're not a smoker, generally a healthy person and not predisposed (genetically or something) to blood clots, I don't think it's anything to worry about...
That's all my opinion, of course. But back to Alesse, honestly, I've yet to hear good things from anyone about this pill.
How I Stay Clear:
AM: Cetaphil DermaControl Oil Control Foam Wash, Cetaphil Moisturising Lotion, Cetaphil DermaControl Oil-Absorbing Lotion (SPF30)
PM: Cetaphil DermaControl Oil Control Foam Wash, Tactuo (Epiduo), Dan's 10% AHA
Extras: Diane 35 (since July 2 2013), Borghese Fango Delicato Mud Mask (2x/week), 40% Lactic Acid Peels (2x/week)
My personal log here: http://www.acne.org/...l-gel-log-pics/